Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Scratched eye, blood spots in the corner of eye. OTC medication?

My cat scratched my eye last night and there are bloody spots in the corner of my eye and it feels like there is something in there. I have no insurance so can t go to ER and I am totally unable to make it to the affordable walk in clinic for the next couple of days. Is there any over the counter treatment I can buy?
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  297
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Naturopathy & Yoga Specialist 's  Response
Corneal abrasions (scratches) will feel like there is something in there. Red spots are usually due to subconjuntival hemorrhages (bruises you can see). Infection may occour from any scratch, especially cats. Colloidal silver is the only over the counter I can think of for antibiotic use that I would put in my eye. If the pain becomes worse than a foreign body sensation or thick discharge, you should get to an emergency department.
Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor